# SDR AALA202401218506

- Difficulty date: January 19, 2024
- Submitted: January 21, 2024
- Operation: Air carrier
- Aircraft: N163AA
- Make and model: Airbus A321-231
- Aircraft serial: 6866
- Aircraft time: 22,867 hours, 9,017 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Chafed
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DIFFICULT TO OPEN OR CLOSE. MAINENANCE FOUND EVIDENCE OF CHAFING ON DOOR JAMB AND REMOVED SOME MATERIAL IN THOSE AREAS. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
